# SDR FDEA201108183360

- Difficulty date: August 18, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1520 S29l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR LOCATED AT BS 1520 S29R TO S29L DOES NOT CONFORM TO CURRENT SRM REQUIREMENTS.  FRAME REPAIR REPLACED IAW EA. F-5310-147719.
